# SDR QXEA2022040500139

- Difficulty date: April 1, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,676 hours, 25,278 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH IB FUEL PANEL 622AT CORRODED BEYOND SRM LIMITS. APPLIED WHITE TOP COAT AND CLEAR COAT TO RH IB PANEL 622AT IAW SRM 51-25-05-02-01. FUEL PANEL 622AT REMOVED AND REPLACED.
